Ab1992's picture
Ab1992

Girly problems

Just wondered if anyone could offer any advice.. I have been on the pill for a year ish now but have changed brands twice, however the new brand I have moved onto and have been using for the last 4 months or so has recently started giving me my period when I am taking the everyday tablet and instead of when i am on the sugar pills.. One of the reasons being on the pill was so that I could manage my periods better, now they are all over the place :/ anyways um I went to the toilet before and a large piece of thick jelly like substance( I can only assume it Is a part of the uterus lining?) came out into the bowl...it was quite large which is wha is worrying me because I don't know what it is or what I should DI about it, I don't yet have a gynecologist and so I don't know if it's serious or not? Any advice would be helpful :)



mayamay's picture
mayamay
I'd make getting in to see a doctor a priority. I don't know if the discharge was just really heavy menstrual discharge or if something weird is happening. You need a different pill, and if you haven't had a pap smear in a couple of years, you ought to do that as well.